English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Axisymmetric Stability of Kerr Black Holes

MPS-Authors
/persons/resource/persons20673

Schutz,  Bernard F.
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;
External Organizations;

External Resource
No external resources are shared
Fulltext (public)

60516.pdf
(Publisher version), 521KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Schutz, B. F., & Friedman, J. L. (1974). Axisymmetric Stability of Kerr Black Holes. Physical Review Letters, 32(5), 243-245. doi:10.1103/PhysRevLett.32.243.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-7344-9
Abstract
A variational expression is used to prove that all axisymmetric modes of the Kerr sequence of rotating black holes are stable.